# SDR JR2R2011041400141

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 30,790 hours, 23,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER FORWARD FRAME IS CRACKED REISSUE.  REMOVED AND REPLACED PAX DOOR LWR FRAME IAW RO CRJ9-52-1954.
